# SDR LR7A05045

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Rt Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC3212 RIGHT MWW SKIN (HONEYCOMB PANEL) FOUND DELAMINATED FROM FS 610-617 WL 189-200.  RIGHT PANEL REPLACED IAW LAC MEA 382-53-05-024 R1 & DWG I05-005-02 FS 595-617 WL 180-200.
